Dapsone-induced photosensitivity: a rare clinical presentation

$48.00 plus tax (Refund Policy)

Download / Buy Article:

Abstract:

Dapsone is an efficient anti-inflammatory and antimycobacterial agent. It is one of the main constituents of multidrug therapy (MDT). It acts by interference with folate metabolism. Dapsone-induced photosensitivity is a rare, non-dose-related adverse effect of the sulfone and can occur in patients with inflammatory skin disorders treated with dapsone. So far, only 12 cases seem to have been reported in the literature. We report a case of dapsone-induced photosensitivity in an Indian patient with leprosy.

Keywords: dapsone; drug rash; photosensitivity

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1600-0781.2008.00372.x

Affiliations: Department of Dermatology, Institute of Medical Sciences & SUM Hospital, Orissa, India

Publication date: October 1, 2008

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more